Publisher DOI: 10.1002/pamm.201510338
Title: Constancy of spectra of equivariant (non-selfadjoint) operators over minimal dynamical systems
Language: English
Authors: Seifert, Christian  
Issue Date: 2015
Publisher: Wiley-VCH
Source: PAMM 15 (1): 697-698 (2015)
URI: http://hdl.handle.net/11420/11150
ISSN: 1617-7061
Journal: Proceedings in applied mathematics and mechanics 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

25
Last Week
0
Last month
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.